Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30172
A Hyperbolic Characterization of Projective Klingenberg Planes

Authors: Basri Çelik

Abstract:

In this paper, the notion of Hyperbolic Klingenberg plane is introduced via a set of axioms like as Affine Klingenberg planes and Projective Klingenberg planes. Models of such planes are constructed by deleting a certain number m of equivalence classes of lines from a Projective Klingenberg plane. In the finite case, an upper bound for m is established and some combinatoric properties are investigated.

Keywords: Hyperbolic planes, Klingenberg planes, Projective planes.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1331141

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1020

References:


[1] Bacon, P.Y. An introduction to Klingenberg planes, Second Edition, Published by P.Y.Bacon, Florida, USA.
[2] Baker, C.A., Lane, N.D., Lorimer, J.W. A coordinatization for Moufang- Klingenberg planes, Simon Stevin, 65, No 1-A, (1991), pp. 3-22.
[3] Baker, C.A., Lane,N.D., Lorimer,J.W. An Affine characterization of Moufang Projective Klingenberg planes, Res. in Maths., 17, (1990), pp. 27-36.
[4] Blunck, A. Cross-ratios in Moufang-Klingenberg planes. Geom. Dedicata., 43, (1992), pp. 93-107.
[5] Dembowski, P. Finite Geometries, Springer, Berlin, Heidelberg, New York, (1968).
[6] Drake, D.A., Lenz, H. Finite Klingenberg planes, Abh. Math. Sem. Univ. Hamburg, 44, (1975), pp. 70-83.
[7] Graves, L.M. A finite Bolyai-Lobachevsky plane, Amer. Math. Monthly, 69, (1962), pp. 130-132.
[8] Heath, Sir T.L. The thirteen books of the elements, Second Edition,Vol.1 (Books I and II), Dover Publications, New York,1956.
[9] Iversen, B. Hyperbolic Goemetry, Cambridge Univ. Press, (1992).
[10] Jungnickel, D. Regular Hjelmslev planes, J. Comb. The. Ser A, 26, (1979), pp. 20-37.
[11] Kaya, R., O¨ zcan, E. On the construction of Bolyai-Lobachevsky planes from projective planes, Rendiconti Del Seminario Matematico Di Brescia, 7, (1982), pp. 427-434.
[12] Kleinfeld, E. Finite Hjelmslev planes, Ill. J. Maths., 3, (1959), pp. 403- 407.
[13] Sandler, R. Finite homogeneus Bolyai-Lobachevsky planes , Amer. Math. Monthly, 70, (1963), pp. 853-854.